# SDR ARWA20030103

- Difficulty date: January 19, 2003
- Submitted: January 23, 2003
- Operation: Air carrier
- Aircraft: N307GB
- Make and model: Lkheed 1011385115
- Aircraft serial: 193U1131
- Aircraft time: 65,053 hours, 29,151 cycles
- Engine: Rroyce RB211524B402
- Engine time: 67,761 hours, 14,976 cycles
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: UL19659
- Part serial: DAG25
- Condition: Damaged
- Location: Compressor
- Stage of operation: CR
- How discovered: L
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

NR 3 ENGINE AT 370 FEET,  BOTH CHANNEL A AND B 2.7 CAUTION LIGHT ON.  SHUTDOWN ENGINE 1200Z.  FEELING THE VIBRATION ON THE FLOOR.  REMOVED AND INSPECTED MASTER AND INTERNAL GEAR-BOX MAGNETIC CHIP DETECTOR AND OIL FILTERS IAW MM.   NO EVIDENCE OF INTERNAL FAILURE. VISUALLY INSPECTED AIR INTAKE, LP COMPRESSOR AND EXHAUST FOR EVIDENCE OF FOD OR DEBRIS, NO EVIDENCE OF DAMAGE. PERFORMED BOROSCOPE INSPECTION.  LP ROTOR STAGE 7, HP ROTOR 6 STAGE AND HPT BLADES REAR, NO DAMAGE FOUND.  REMOVED AND REPLACED NR 3 ENGINE NR 31 L/P. BLADE IAW MM.   PREFORMED VIBRATION SURVEY AND FOUND LEVEL ON NORMAL RANGE IAW MM.
